首页 | 本学科首页   官方微博 | 高级检索  
     


Doeblin's and Harris' theory of Markov processes
Authors:William Winkler
Affiliation:1. Department of Mathematics, State University of New York at Albany, 1400 Washington Ave., 12222, Albany, New York, USA
Abstract:
Our notation and definitions are taken from (Chung, K. L.: The general theory of Markov processes according to Doeblin. Z. Wahrscheinlichkeitstheorie und verw. Gebiete 2, 230–254 (1964)). A closed set H is called recurrent in the sense of Harris if there exists a σ-finite measure ? such that for E=H, ?(E) >0 implies Q(x, E)=1 for all tx?H. Theorem 1. Let X be absolutely essential and indecomposable. Then there exists a closed set B?X. such that B contains no acountable disjoint collection of perpetuable sets if and only if X=H+1 where H is recurrent in the sense of Harris and I is either inessential or improperly essential. Theorem 2. If there exists no uncountable disjoint collection of closed sets, then there exists a countable disjoint collection {Dn} n=1 of absolutely essential and indecomposable closed sets such that (I = X - sumnolimits_{n = 1}^infty {D_n } ) . Under the additional assumption that Suslin's Conjecture holds, Theorem 2 was proved by Jamison (Jamison, B.: A Result in Doeblin's Theory of Markov Chains implied by Suslin's Conjecture. Z. Wahrscheinlichkeitstheorie verw. Gebiete 24, 287–293 (1972)).
Keywords:
本文献已被 SpringerLink 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号